Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login
  • Users Online: 192
  • Home
  • Print this page
  • Email this page

  Download for Citation Managers


Regression equations for the estimation of radial length from its morphometry in South-West Nigerian population
Mike Ibeabuchi Nwachukwu, Okon Elijah Sunday, Olawale Bello Azeez, Emmanuel Abidoye Toyin, Priscilla Soyoye Temitope, Abolaji Raheem Sheriff

Year : 2015 | Volume:  14 | Issue Number:  2 | Page: 51-56

Click here to read this article

Select type of program  for download
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal